Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS New Orleans, LA

June 6, 2013Jefferson Parish, Lafourche Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 6, 2013, 5:11 PM CDT for Jefferson Parish, Lafourche Parish, Louisiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2013, 5:11 PM CDT (22:11 UTC)
Expired
Jun 6, 2013, 6:00 PM CDT
In force
49 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Jefferson Parish, LA, Lafourche Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WUUS54 KLIX 062211
SVRLIX
LAC051-057-062300-
/O.NEW.KLIX.SV.W.0099.130606T2211Z-130606T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
511 PM CDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  CENTRAL LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...LAROSE...GALLIANO...CUT OFF...

* UNTIL 600 PM CDT

* AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR LAROSE...AND MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

&&

LAT...LON 2949 9052 2950 9053 2967 9049 2961 9005
      2937 9012
TIME...MOT...LOC 2211Z 284DEG 13KT 2956 9041

$$
2 follow-up statements
547 
WWUS54 KLIX 062243
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
543 PM CDT THU JUN 6 2013

LAC051-057-062300-
/O.CON.KLIX.SV.W.0099.000000T0000Z-130606T2300Z/
LAFOURCHE LA-JEFFERSON LA-
543 PM CDT THU JUN 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL JEFFERSON AND CENTRAL LAFOURCHE PARISHES...

AT 541 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES EAST OF GALLIANO TO
GALLIANO...MOVING EAST AT 25 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

&&

LAT...LON 2949 9052 2950 9053 2967 9049 2961 9005
      2937 9012
TIME...MOT...LOC 2244Z 289DEG 20KT 2944 9008 2948 9024

$$
329 
WWUS54 KLIX 062303
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
603 PM CDT THU JUN 6 2013

LAC051-057-062312-
/O.EXP.KLIX.SV.W.0099.000000T0000Z-130606T2300Z/
LAFOURCHE LA-JEFFERSON LA-
603 PM CDT THU JUN 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON AND CENTRAL
LAFOURCHE PARISHES HAS EXPIRED...

AT 600 PM CDT...THE THUNDERSTORMS THAT PROMPTED THE SEVERE 
THUNDERSTORM WARNING REMAINED STRONG FROM NEAR GALLIANO TO NEAR 
BARATARIA BAY...BUT APPEARED TO BE BELOW SEVERE LIMITS. WIND GUSTS 
TO 45 MPH ALONG WITH LIGHTNING STRIKES AND VERY HEAVY RAINFALL WILL 
REMAIN POSSIBLE THROUGH 615 PM.

LAT...LON 2949 9052 2950 9053 2967 9049 2961 9005
      2937 9012
TIME...MOT...LOC 2243Z 289DEG 20KT 2944 9009 2948 9025

$$

22/TD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:59 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 6, 3:59 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
359 PM CDT THU JUN 6 2013

.SYNOPSIS...

TROPICAL STORM ANDREA MOVING ONSHORE ON FLORIDA COAST. HIGH
PRESSURE OVER THE NORTHERN PLAINS. SCATTERED TO NUMEROUS
THUNDERSTORMS DEVELOPING ON AN OUTFLOW BOUNDARY FROM CONVECTION
EARLIER IN THE DAY CURRENTLY AFFECTING AREAS NEAR MORGAN CITY AND
ALONG THE PEARL RIVER. OUTSIDE OF CONVECTION...TEMPERATURES
GENERALLY NEAR 90 DEGREES. EARLIER WEDGE OF DRIER AIR OVER
MISSISSIPPI COASTAL COUNTIES APPEARS TO BE WASHING OUT.

&&

.SHORT TERM...

EXPECT ONGOING CONVECTION TO CONTINUE THROUGH THE EARLY EVENING
HOURS. UPPER TROF OVER NORTHEAST TEXAS MAY HAVE A CORRIDOR OF
RELATIVELY UNDISTURBED AIRMASS TO AID DEVELOPMENT OF CONVECTION
AFTER MIDNIGHT FROM ABOUT NEW ROADS DOWN TO NEW ORLEANS. WILL
CARRY HIGHER POPS OVERNIGHT THAN DURING THE EVENING HOURS. CHANCE
POPS FOR DURING THE DAY TOMORROW...BUT EXPECT MORE OF THE
PRECIPITATION TO OCCUR IN THE MORNING. FOR SATURDAY...CONVECTION
MAINLY ON LAKE/SEA BREEZE BOUNDARIES. ANOTHER TROF PASSING TO THE
NORTH OF THE AREA ON SUNDAY MAY ALLOW BETTER AREAL COVERAGE OF
CONVECTION. TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE
WEEKEND. 35

&&

.LONG TERM...

UPPER RIDGING ACROSS THE AREA MONDAY NIGHT THROUGH WEDNESDAY AND
ONLY ISOLATED CONVECTION EXPECTED. ANOTHER TROF MOVING ACROSS THE
OHIO VALLEY ON THURSDAY...WITH SCATTERED CONVECTION POSSIBLE. 35

&&

.AVIATION...

SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
MAINLY NORTH AND EAST OF A ASD TO BTR LINE. TEMPO GROUPS HAVE BEEN
ADDED TO THOSE EXPECTED TO BE IMPACTED BY STRONG GUSTY WINDS AND
BRIEF HEAVY RAINFALL. ANOTHER ROUND OF SHOWERS AND STORMS WILL BE
POSSIBLE THIS EVENING. VIS MAY DROP TO 1SM WITH STRONGER ACTIVITY.
CIGS WILL BOUNCE BETWEEN MVFR AND VFR THROUGH THE PERIOD. OTHER
IMPACT FOR TERMINALS WILL BE INCREASING WINDS TOMORROW MORNING.
EXPECT WESTERLY WINDS IN 10 TO 15 KNOT RANGE IN 12Z-18Z PERIOD AS
COLD FRONT SWINGS THROUGH THE AREA.

MEFFER

&&

.MARINE...

SWELL HAS BEEN DECREASING THIS AFTERNOON WITH BUOY 42040 NOW
REPORTING SEA HEIGHTS DOWN TO 6 FEET INCLUDING 5 FEET OF SWELL.
CONDITIONS SHOULD CONTINUE TO SUBSIDE THIS EVENING AND HAVE
CANCELLED SMALL CRAFT ADVISORY. THERE WILL BE A BRIEF PERIOD OF
ENHANCED WINDS FRIDAY MORNING...AND EXERCISE CAUTION HEADLINES MAY
BE NECESSARY OVER THE EASTERN WATERS FOR A PORTION OF THE DAY
FRIDAY. AFTER THAT...EXPECT RELATIVELY BENIGN CONDITIONS THROUGH
THE WEEKEND WITH OCCASIONAL SOUTHERLY WINDS OF 10 TO 15 KNOTS. 35

&&

.DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT. POTENTIAL SEVERE WEATHER THIS AFTERNOON
             AND EVENING. MONITORING RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  67  87  64  89 /  60  40  10  20
BTR  69  89  68  91 /  50  30  10  20
ASD  71  88  70  89 /  50  40  20  30
MSY  73  88  73  89 /  40  30  20  30
GPT  68  87  70  87 /  40  40  20  30
PQL  68  87  70  87 /  40  40  20  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 12:31 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1231 PM CDT THU JUN 6 2013

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-070545-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1231 PM CDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TROPICAL STORM ANDREA WILL CONTINUE TO PRODUCE A SWELL TRAIN
ACROSS THE NORTH GULF WITH A PERIOD OF 7 TO 9 SECONDS AND A
HEIGHT OF AROUND 7 FEET TODAY. THIS SWELL TRAIN WILL DAMPEN THIS
EVENING AS ANDREA MAKES LANDFALL AND WINDS OVER THE OPEN WATERS
ABATE.

TIDES ALONG EAST FACING SHORES WILL RUN ABOUT 1 FOOT ABOVE NORMAL
THROUGH THE NEXT LUNAR TIDE CYCLE...THEN BEGIN TO FALL TOWARDS
MORE NORMAL LEVELS FRIDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WELL IN ADVANCE OF A COLD
FRONT WILL BE CAPABLE OF PRODUCING STRONG AND DAMAGING
WINDS...LOCALLY VERY HEAVY RAINFALL...AND HAIL. THIS ACTIVITY MAY
PERSIST INTO THE EVENING AND OVERNIGHT PERIODS.

RIVER LEVELS AT RED RIVER LANDING AND MORGAN CITY WILL REMAIN AT
OR ABOVE FLOOD STAGES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. SEVERE WEATHER IS
NOT EXPECTED...BUT A FEW STORMS COULD PRODUCE FREQUENT LIGHTNING
AND STRONG WINDS.

RIVER LEVELS AT RED RIVER LANDING AND MORGAN CITY WILL REMAIN AT
OR ABOVE FLOOD STAGES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON IF A WATCH IS
ISSUED.

In the hours before

Special weather statement, Jun 6, 3:32 PM CDT, 1 hour 39 minutes before
LAZ039-MSZ077-080-062115-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
332 PM CDT THU JUN 6 2013

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING PEARL
RIVER COUNTY...HANCOCK COUNTY...WASHINGTON PARISH...

AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF NUMEROUS STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM
BOGALUSA TO PICAYUNE...MOVING SOUTHEAST AT 10 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...BOGALUSA...PICAYUNE...STENNIS SPACE CENTER...MCNEIL AND
CROSSROADS

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

22/TD
Special weather statement, Jun 6, 4:15 PM CDT, 56 minutes before
LAZ057-059-062200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
415 PM CDT THU JUN 6 2013

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING ST. JAMES
PARISH...UPPER LAFOURCHE PARISH...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES
EAST OF NAPOLEONVILLE TO THIBODAUX...MOVING SOUTHEAST AT 10 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
RACELAND

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

22/TD
Local storm report, Jun 6, 4:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
430 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             SLIDELL                 30.28N 89.78W
06/06/2013  E1.25 INCH       ST. TAMMANY        LA   NWS EMPLOYEE

            1.25 INCH HAIL REPORTED BY OFF DUTY NWS EMPLOYEE NEAR
            INDIAN VILLAGE.

&&

DMANNING
Local storm report, Jun 6, 4:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
456 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             4 W KENNER              29.97N 90.31W
06/06/2013  E1.00 INCH       ST. CHARLES        LA   911 CALL CENTER

            REPORTS OF QUARTER SIZE HAIL IN ST ROSE.

&&

CBANNAN
Local storm report, Jun 6, 4:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             SLIDELL                 30.28N 89.78W
06/06/2013  E1.00 INCH       ST. TAMMANY        LA   PUBLIC

            QUARTER SIZE HAIL REPORTED ALONG DUNCAN STREET IN
            SLIDELL.

&&

CBANNAN
Local storm report, Jun 6, 5:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
504 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FLASH FLOOD      SLIDELL                 30.28N 89.78W
06/06/2013                   ST. TAMMANY        LA   NWS EMPLOYEE

            NUMEROUS STREETS FLOODED IN SLIDELL WITH CARS STALLED.

&&

CBANNAN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:10 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington50 min
Jun 6, 4:19 PM CDTSevere Thunderstorm WarningLIXSaint Tammany41 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles, Saint James, Saint John the Baptist49 min
Jun 6, 4:32 PM CDTSpecial Marine WarningLIX58 min
Jun 6, 4:36 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles39 min
Jun 6, 4:40 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
Jun 6, 5:07 PM CDTSpecial Marine WarningLIX98 min
Jun 6, 5:21 PM CDTSpecial Marine WarningLIX24 min
Jun 6, 5:22 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard38 min
Jun 6, 5:33 PM CDTSpecial Marine WarningLIX57 min
Jun 6, 6:04 PM CDTSpecial Marine WarningLIX56 min
Jun 6, 6:23 PM CDTSpecial Marine WarningLIX37 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.